Journal of Modern Physics

Vol.4 No.1(2013), Paper ID 26700, 6 pages

DOI:10.4236/jmp.2013.41004

 

The Matching Conditions for the Distribution Functions of Boltzmann Equation in Nonequilibrium Transport

 

Zhengchuan Wang

 

Department of Physics, Graduate School of the Chinese Academy of Sciences, Beijing, China

 

Copyright © 2013 Zhengchuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Wang, "The Matching Conditions for the Distribution Functions of Boltzmann Equation in Nonequilibrium Transport," Journal of Modern Physics, Vol. 4 No. 1, 2013, pp. 19-24. doi: 10.4236/jmp.2013.41004.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.